Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 9, 2011, 3:56 PM EDT for 4 counties in New Hampshire; York County, Maine. It was in force for 64 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 9, 2011, 5:00 PM EDT
- In force
- 64 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties York County, ME, Belknap County, NH, Merrimack County, NH, Rockingham County, NH, Strafford County, NH
The radar
The Boston radar (KBOX), 118 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 4:20 PM EDT | TSTM WND GST 70 | 2 Ne Kennebunk, ME | MULTIPLE BRANCHES AND TREES DOWN |
| Jun 9, 4:26 PM EDT | TSTM WND DMG | Lee, NH | SEVERAL TREES DOWN ON STEPPING STONE ROAD |
| Jun 9, 4:35 PM EDT | TSTM WND GST 58 | Derry, NH | BRANCHES BROKEN |
| Jun 9, 4:38 PM EDT | TSTM WND DMG | 4 Se Sanford, ME | TREE DOWN AT WALMART IN SANFORD |
| Jun 9, 4:38 PM EDT | TSTM WND DMG | Sanford Awos, ME | BRANCHES DOWN AT SANFORD AIRPORT |
| Jun 9, 4:40 PM EDT | TSTM WND DMG | 2 Ne Kennebunk, ME | LARGE TREES DOWN ON PRIVATE PROPERTY |
| Jun 9, 4:51 PM EDT | TSTM WND DMG | Salem, NH | |
| Jun 9, 5:00 PM EDT | TSTM WND DMG | Portsmouth, NH | TREES DOWN ALL OVER TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:06 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS51 KGYX 091956
SVRGYX
MEC031-NHC001-013-015-017-092100-
/O.NEW.KGYX.SV.W.0047.110609T1956Z-110609T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
356 PM EDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
EASTERN MERRIMACK COUNTY IN CENTRAL NEW HAMPSHIRE...
ROCKINGHAM COUNTY IN SOUTHERN NEW HAMPSHIRE...
SOUTHERN YORK COUNTY IN SOUTHWEST MAINE...
* UNTIL 500 PM EDT...
* AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM TILTON-NORTHFIELD TO HOPKINTON...OR ALONG A LINE EXTENDING
FROM FRANKLIN TO HENNIKER...AND MOVING EAST AT 55 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CANTERBURY...HOPKINTON...GILMANTON...LOUDON...CONCORD...HOOKSETT...
SUNCOOK...BARNSTEAD...ALTON...SOUTH HOOKSETT...EPSOM...BEAR BROOK
STATE PARK...DERRY...FARMINGTON...NORTHWOOD...PAWTUCKAWAY STATE
PARK...RAYMOND...SALEM...ROCHESTER...BARRINGTON...LEBANON...
EPPING...BRENTWOOD...BERWICK...SOMERSWORTH...DOVER...DURHAM...
NEWMARKET...EXETER...SOUTH BERWICK...STRATHAM...GREAT BAY NATIONAL
WILDLIFE REFUGE...NEWINGTON...SEABROOK...GREENLAND...SOUTH ELIOT...
HAMPTON...WELLS...HAMPTON BEACH STATE PARK...PORTSMOUTH...
KENNEBUNK...RYE...KITTERY...YORK...KENNEBUNKPORT AND CAPE NEDDICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SOUTHWEST NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
4301 7141 4306 7153 4305 7164 4315 7167
4312 7182 4352 7159 4339 7042 4335 7042
4331 7055 4316 7059 4287 7081 4288 7092
4285 7103 4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 1956Z 278DEG 47KT 4343 7152 4321 7172
$$
KIMBLE2 follow-up statements
522
WWUS51 KGYX 092028
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
428 PM EDT THU JUN 9 2011
MEC031-NHC001-013-015-017-092100-
/O.CON.KGYX.SV.W.0047.000000T0000Z-110609T2100Z/
BELKNAP NH-STRAFFORD NH-MERRIMACK NH-ROCKINGHAM NH-YORK ME-
428 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN YORK...ROCKINGHAM...SOUTHEASTERN MERRIMACK...STRAFFORD
AND SOUTHEASTERN BELKNAP COUNTIES...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES WEST OF SANFORD TO 9 MILES NORTH
OF MANCHESTER...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEBANON...AUBURN...EAST ROCHESTER...NORTHWOOD...ROCHESTER...
DEERFIELD...LONDONDERRY...GONIC...CANDIA...BARRINGTON...DERRY...
CHESTER...BERWICK...SOMERSWORTH...RAYMOND...HAMPSTEAD...NORTH
BERWICK...FREMONT...SALEM...LEE...ROLLINSFORD...MADBURY...DOVER...
SOUTH BERWICK...DANVILLE...ATKINSON...EPPING...DURHAM...KENNEBUNK...
WELLS...KINGSTON...NEWMARKET...ARUNDEL...KENNEBUNKPORT...ELIOT...
NEWTON...EAST KINGSTON...OGUNQUIT...NEWINGTON...NEWFIELDS...
EXETER...SOUTH HAMPTON...KENSINGTON...STRATHAM...GREENLAND...CAPE
NEDDICK...YORK...PORTSMOUTH...KITTERY...SEABROOK...HAMPTON...NEW
CASTLE AND RYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
4301 7141 4306 7153 4305 7164 4315 7167
4315 7168 4347 7115 4339 7042 4335 7042
4331 7055 4316 7059 4287 7081 4288 7092
4285 7103 4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 2025Z 282DEG 41KT 4340 7085 4310 7133
$$
KIMBLE703
WWUS51 KGYX 092039
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
439 PM EDT THU JUN 9 2011
NHC001-092049-
/O.CAN.KGYX.SV.W.0047.000000T0000Z-110609T2100Z/
BELKNAP NH-
439 PM EDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELKNAP COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE EXITED BELKNAP COUNTY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
4301 7141 4306 7153 4306 7156 4313 7152
4345 7093 4339 7042 4335 7042 4331 7055
4316 7059 4287 7081 4288 7092 4285 7103
4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 2039Z 282DEG 41KT 4328 7077 4299 7133
$$
MEC031-NHC013-015-017-092100-
/O.CON.KGYX.SV.W.0047.000000T0000Z-110609T2100Z/
STRAFFORD NH-MERRIMACK NH-ROCKINGHAM NH-YORK ME-
439 PM EDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN YORK...ROCKINGHAM...SOUTHEASTERN MERRIMACK AND STRAFFORD
COUNTIES...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF DOVER TO
MANCHESTER...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SOUTH
BERWICK...DERRY...DOVER...MADBURY...LEE...RAYMOND...VAUGHAN WOODS
STATE PARK...WINDHAM...CHESTER...DURHAM...EPPING...FREMONT...
SANDOWN...ELIOT...NEWMARKET...WELLS...OGUNQUIT...HAMPSTEAD...SALEM...
KENNEBUNK...SOUTH ELIOT...NEWINGTON...ATKINSON...BRENTWOOD...
DANVILLE...EAST HAMPSTEAD...GREAT BAY NATIONAL WILDLIFE REFUGE...
NEWFIELDS...ARUNDEL...KENNEBUNKPORT...PLAISTOW...STRATHAM...CAPE
NEDDICK...KINGSTON STATE PARK...KINGSTON...YORK...KITTERY...EXETER...
PORTSMOUTH...GREENLAND...NEWTON...EAST KINGSTON...RYE HARBOR STATE
PARK...ODIORNE POINT STATE PARK...NORTH HAMPTON STATE PARK...NEW
CASTLE...HAMPTON BEACH STATE PARK...KITTERY POINT...SOUTH HAMPTON...
SEABROOK...RYE...NORTH HAMPTON...KENSINGTON...HAMPTON FALLS AND
HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
CENTRAL NEW HAMPSHIRE. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE.
&&
LAT...LON 4277 7135 4283 7144 4293 7146 4295 7139
4301 7141 4306 7153 4306 7156 4313 7152
4345 7093 4339 7042 4335 7042 4331 7055
4316 7059 4287 7081 4288 7092 4285 7103
4280 7107 4281 7115 4273 7118
TIME...MOT...LOC 2039Z 282DEG 41KT 4328 7077 4299 7133
$$
KIMBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:02 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 9, 2:02 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 202 PM EDT THU JUN 9 2011 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON AND EVENING...GENERATING STRONG THUNDERSTORMS ACROSS THE AREA. HIGH PRESSURE WILL MOVE IN FOR FRIDAY. A LOW PRESSURE SYSTEM WILL PASS NORTH OF THE REGION SATURDAY AND SUNDAY AND WILL BRING ANOTHER CHANCE OF PRECIPITATION TO THE REGION. HIGH PRESSURE RETURNS FOR THE FIRST HALF OF THE WORK WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FRONTAL BOUNDARY OVER SOUTHERN CANADA NOW BEGINNING TO MAKE SOME PROGRESS SOUTHWARD. STORMS FIRING UP OVER THE CHAMPLAIN VALLEY. EXPECT STORMS TO BEGIN DEVELOPING OVER THE NEXT TWO HOURS OVER THE MOUNTAINS OF NEW HAMPSHIRE AND MAINE. STORMS WILL MOVE PRIMARILY WEST TO EAST AND WILL AFFECT THE COASTAL PLAIN DURING THE LATE AFTERNOON HOURS. ENTIRE EVENT WILL LIKELY BE OVER FOR OUR CWA BY 8PM OR SOONER. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... COOLER AND DRIER AIR FILTERS INTO THE REGION TOMORROW AND TOMORROW NIGHT AS COLD FRONT CONTINUES TO MOVE OFFSHORE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LOW PRESSURE SYSTEM DEVELOPS OVER THE GREAT LAKES REGION LATE FRIDAY NIGHT AND SATURDAY MORNING. THE LOW IS EXPECTED TO TRACK PARALLEL TO THE SAINT LAWRENCE VALLEY TO THE NORTH OF OUR AREA. EXPECT THE SYSTEM TO PRODUCE SHOWERS AND THUNDERSTORMS LATE SATURDAY THROUGH SUNDAY NIGHT. HIGH PRESSURE THEN RETURNS TO THE REGION THROUGH AT LEAST WEDNESDAY. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SHORT TERM...PRIMARILY VFR...ALTHOUGH THERE WILL BE BRIEF DROPS IN VSBY AND CIGS AS THUNDERSTORMS PASS THROUGH THIS AFTERNOON. PATCHY FOG IS EXPECTED TO DEVELOP LATER TONIGHT AND SOME TAF SITES MAY SEE VSBYS DROP TO IFR FOR A BRIEF PERIOD. LONG TERM...MAINLY VFR CONDITIONS. && .MARINE... SHORT TERM...WINDS AND SEAS SHOULD REMAIN BELOW SCA LEVELS. HOWEVER...STRONG THUNDERSTORMS WILL MOVE ACROSS THE WATERS THIS AFTERNOON. LONG TERM...WINDS AND SEAS TO REMAIN BELOW SCA LEVELS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && SYNOPSIS...POHL NEAR TERM...POHL SHORT TERM...POHL LONG TERM...POHL AVIATION...POHL MARINE...POHL
Hazardous weather outlook, Jun 9, 12:22 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GRAY ME 1222 PM EDT THU JUN 9 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-101630- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 1222 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-101630- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 1222 PM EDT THU JUN 9 2011 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 9, 3:28 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
328 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG PLYMOUTH 43.76N 71.69W
06/09/2011 GRAFTON NH AMATEUR RADIO
TREES DOWN ON WIRES ON MORGAN DRIVE
&&
EVENT NUMBER GYX1100127
KMLocal storm report, Jun 9, 3:30 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
330 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG PLYMOUTH 43.76N 71.69W
06/09/2011 GRAFTON NH AMATEUR RADIO
TREE ON BUILDING ON TENNY MOUNTAIN HIGHWAY
&&
EVENT NUMBER GYX1100128
KMLocal storm report, Jun 9, 3:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
350 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG NEW CASTLE 43.07N 70.72W
06/09/2011 YORK NH LAW ENFORCEMENT
MILTIPLE TREES DOWN
&&
EVENT NUMBER GYX1100129
KMSpecial weather statement, Jun 9, 3:52 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 352 PM EDT THU JUN 9 2011 MEZ007-008-NHZ001-002-092045- NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN COOS- 352 PM EDT THU JUN 9 2011 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY...COOS COUNTY AND FRANKLIN COUNTY THROUGH 445 PM EDT... AT 351 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES NORTH OF ERROL...OR ABOUT 17 MILES EAST OF COLEBROOK...MOVING EAST AT 30 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND MILLSFIELD...MOLLIDGEWOCK STATE PARK...ERROL...LAKE UMBAGOG NATIONAL WILDLIFE REFUGE...WILSONS MILLS...WENTWORTHS LOCATION...MIDDLE DAM... SOUTH ARM...ROXBURY AND BYRON THROUGH 445 PM EDT. SMALL HAIL...HEAVY DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. HEAVY RAIN MAY CAUSE PONDING OF WATER AND DRAINAGE FLOODING. LAT...LON 4486 7053 4462 7057 4476 7130 4497 7124 ES
Local storm report, Jun 9, 3:53 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
353 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG PLYMOUTH 43.76N 71.69W
06/09/2011 GRAFTON NH EMERGENCY MNGR
TREES DOWN ON I93 EXIT 26
&&
EVENT NUMBER GYX1100130
KMLocal storm report, Jun 9, 3:54 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
354 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG PLYMOUTH 43.76N 71.69W
06/09/2011 GRAFTON NH EMERGENCY MNGR
TREE ON APARTMENT BUILDING
&&
EVENT NUMBER GYX1100131
KMThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:01 AM EDT | Special Weather Statement | GYX | Coos | 14 min |
| Jun 9, 10:04 AM EDT | Special Weather Statement | GYX | Coos | 26 min |
| Jun 9, 10:06 AM EDT | Severe Thunderstorm Warning | GYX | Coos | 39 min |
| Jun 9, 2:34 PM EDT | Severe Thunderstorm Warning | GYX | Grafton, Merrimack, Sullivan | 41 min |
| Jun 9, 2:39 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 36 min |
| Jun 9, 3:00 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Grafton, Merrimack, Sullivan | 60 min |
| Jun 9, 3:38 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Strafford | 67 min |
| Jun 9, 3:52 PM EDT | Special Weather Statement | GYX | Coos | 53 min |
| Jun 9, 4:06 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 54 min |
| Jun 9, 4:55 PM EDT | Severe Thunderstorm Warning | GYX | Rockingham, Strafford | 25 min |
| Jun 9, 7:21 PM EDT | Special Weather Statement | GYX | Sullivan | 54 min |
| Jun 8, 9:14 PM EDT | Special Weather Statement | GYX | Cumberland | 46 min |
| Jun 8, 9:23 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 37 min |
| Jun 8, 9:25 PM EDT | Special Weather Statement | GYX | Franklin | 50 min |
| Jun 8, 9:55 PM EDT | Special Weather Statement | GYX | Oxford | 35 min |
| Jun 8, 10:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 8, 10:29 PM EDT | Special Weather Statement | GYX | Waldo | 31 min |
| Jun 8, 11:05 PM EDT | Special Weather Statement | GYX | Oxford | 25 min |
| Jun 9, 12:12 AM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 9, 10:45 AM EDT | Special Weather Statement | GYX | Oxford | 45 min |
| Jun 9, 12:36 PM EDT | Special Weather Statement | GYX | Somerset | 39 min |
| Jun 9, 1:11 PM EDT | Special Weather Statement | GYX | Somerset | 34 min |
| Jun 9, 3:46 PM EDT | Special Marine Warning | GYX | 119 min | |
| Jun 9, 4:00 PM EDT | Special Weather Statement | GYX | Kennebec | 30 min |
| Jun 9, 4:05 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec | 40 min |
| Jun 9, 4:15 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 60 min |
| Jun 9, 4:24 PM EDT | Special Weather Statement | GYX | Somerset | 66 min |
| Jun 9, 4:35 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 40 min |
| Jun 9, 4:43 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 35 min |
| Jun 9, 4:44 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln, Waldo | 46 min |
| Jun 9, 5:17 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc, Waldo | 43 min |
| Jun 9, 5:33 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec | 42 min |
| Jun 9, 5:41 PM EDT | Special Marine Warning | GYX | 49 min | |
| Jun 9, 5:43 PM EDT | Special Marine Warning | GYX | 92 min | |
| Jun 9, 6:00 PM EDT | Special Weather Statement | GYX | Lincoln, Waldo | 45 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2011Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.